Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had lumbar epidural, blisters developed like herpes or shingles, sun sensitivity, sweating. Is it normal?

I received a lumbar epidural in may, developed blisters below the injection site,like herpies, or shingles ... sun sensitivity, cannot go outside til after dark, age spot bleeds if i go in the sun, wrapping my arms, is this normal, plus very hot all over, sweating very bad. never mind, on SSI, can t afford a MD...I ll stay wrapped til November.
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
I would recommend you to show it to a skin specialist because it is highly unlikely for steroid injection to cause such blister. it can be a different pathology and you must find the real cause. I would forbid you to apply any cream or itching there and wait for some time.
Answered: Sat, 12 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor